| Model Number |
GS-63-M |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic procedure, the needle was broken and fell into patient's cavity.The tip of the needle was left in the patient and not retrieved.